Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25562
Title: Nonlinear augmented Lagrangian and duality theory
Authors: Wang, CY
Yang, XQ 
Yang, XM
Keywords: Exact penalty representation
Generalized peak at zero
Nonlinear augmented Lagrangian
Zero duality gap
Issue Date: 2013
Publisher: Institute for Operations Research and the Management Sciences
Source: Mathematics of operations research, 2013, v. 38, no. 4, p. 740-760 How to cite?
Journal: Mathematics of operations research 
Abstract: In this paper, a unified framework of a nonlinear augmented Lagrangian dual problem is investigated for the primal problem of minimizing an extended real-valued function by virtue of a nonlinear augmenting penalty function. Our framework is more general than the ones in the literature in the sense that our nonlinear augmenting penalty function is defined on an open set and that our assumptions are presented in terms of a substitution of the dual variable, so our scheme includes barrier penalty functions and the weak peak at zero property as special cases. By assuming that the increment of the nonlinear augmenting penalty function with respect to the penalty parameter satisfies a generalized peak at zero property, necessary and sufficient conditions for the zero duality gap property are established and the existence of an exact penalty representation is obtained.
URI: http://hdl.handle.net/10397/25562
ISSN: 0364-765X
EISSN: 1526-5471
DOI: 10.1287/moor.2013.0591
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jul 20, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 16, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.